MathSciNet Relay Station
MathSciNet bibliographic data
MR1085395 (92b:20085) 20M15 (11A25)
Howie, John M.; Selfridge, J. L. A semigroup embedding problem and an arithmetical function. Math. Proc. Cambridge Philos. Soc. 109 (1991), no. 2, 277–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement